# SDR ABXA060105

- Difficulty date: February 21, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 69,274 hours, 64,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619504
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MAIN FRAME, FS 737, CRACKED FORWARD FLANGE, POINTS F TO H AND AFT FLANGE P & G.  EXCEEDED LIMITS OF 5935650 REPAIR.  REPAIRED AREA IAW JOB CARD EA 53400326-001-2.
